# SDR JYDR20161128318

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: General aviation
- Aircraft: N247AC
- Make and model: Skrsky S64E
- Aircraft serial: 64052
- Aircraft time: 17,597 hours, 10,979 cycles
- Engine: Pwa JFTD12A4A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6516100001044
- Part serial: 64V63145427
- Condition: Unbonded
- Location: Tail Rotor
- Part time: 12,613 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR BLADE CAUSED VIBRATION ON AIRCRAFT. UPON DISASSEMBLY AT REPAIR STATION,  A LARGE AMOUNT OF WATER WAS FOUND IN THE FAIRING. THE WATER WAS ALLOWED ENTRY BECAUSE OF A FAILURE IN A BOND LINE.
